Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.


The hardest part for me was seeing how the MonSter was affecting my family and friends. My babies were 1(twins) and 3 and I could barely hold them even sitting down. The worst was when the little arms reached up wanting to carried in my arms and I could not.  

During this time there were some horrific issues happening as well, which I cannot really go into. I had tried before but when I get to a certain point the tears flow even now. Was telling poor jenz once and the tears came, so we changed the subject.

With all going on hubby got bad into the drugs. And my anit-d was no longer working. Even taking them sometimes you become immune or the dose is not right. Many days I was alone, barely moving taking care of the kiddos, sometimes crawling on the floor to get around. When hubby was home he was in the room asleep.  

They changed my anti-d to celexa, nope, the welbutrin, nope, then back to elavil, nope. This went on for a couple of years trying to find the right med.

Then the call came at 4:30 am...hubby got arrested on his way home. What a blessing it turned out to be, he finally got the help he needed and now he has been clean and sober for 11 years.  

I am so bad at trying to tell stories as I never know where to end. lol

Between the time of the arrest and now my ms progressed severly. Most know I am a wheel-chariot kind of girl now. I could go on and tell all of the problems and sadness that has gone on. but this story is not to cause sadness, it really is about hope.

After falling down my stairs 4 times and the last one sending me to the hospital for a week, we needed to move to a one story home, which ended up being a blessing as the schools were so much better where we moved to.  

I still was not ‘all there’ (nothing new) lol so we tried a new anti-d, Effexor. Effexor deals with 2 areas of the brain, not only one. Wow, I noticed a difference in two weeks!!

Now here is where the need for these meds come into play. Over a month ago I decided to wean off my Effexor. In a way it was my way of seeing if in fact only a postive ‘tude and diet can work. Well, as I found out, it does not for all of us. God bless those that can, but we are not all alike, we are not sheep!

For the past two weeks I was down and amost out. I tried playing it off as a flare up. I could stay off anti-d’s I could. Last thursday it came to a head. pain in my face, noises in my head. We thought, again an ms thing. I was put on a new med and by the next day i had the rare but serious side affect. Go figure! lol  

On Friday, I made my sister with cancer cry asking her she makes it through the day. Does she ever want to just end it? I could not function. 15 of her 15 nodes were cancerous, she is now in her 5th year of remission. Doctors still scratch their heads.

By Sunday, it was to the point where I was lost. We had gone to the store to get me somethings for my bed and the helicopters came back and the chest tightened. I rolled out and we came home.

I grabbed my lock box, opened it up, and grabbed an Effexor. Withing 3 hours my head cleared, the noises stopped and the feelings of downing a bottle of pills was gone.  

This what this blog is leading up to.

So many people feel bad, feel like there is something bad or wrong with them if they have to use and anti-d. They hear those who say positive attitudes, good eating, exercise is all you need. Well, maybe for some, but not for all.  

Again this is not to say jump on the anti-d band wagon. This is to say it is ok if you need a lil help to get through the day. It’s ok if you cannot naturally ‘get over it‘. IT‘S OK!!!!  

There are true chemical imbalances in everyone, some just much worse than others. Diseases can cause this. So, bottom line, if you feel down and depressed more than normal, go see your doctor and find out what is right for you.  

For those that read all of these ty, and I hope it may help someone.
Blessings!!



  •  

Member Comments

About this author View Blog » 
author